Limit theorems for stationary distributions of birth-and-death processes

Pflug GC & Kaniovski YM (1998). Limit theorems for stationary distributions of birth-and-death processes. Stochastic Models 15 (1): 103-113.

Full text not available from this repository.
Item Type: Article
Research Programs: Risk, Modeling, Policy (RMP)
Bibliographic Reference: Stochastic Models; 15(1):103-113 [1998]
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 02:09
Last Modified: 26 Feb 2016 12:32
URI: http://pure.iiasa.ac.at/5408

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313